Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

133 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for itchy rashes on the skin

Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6213 Questions

default
Posted on Thu, 16 Mar 2017 in Skin Hair and Nails
Question: This rash developed yesterday and itches slightly. There was no contact with poison ivy or a bug.
doctor
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer:
This is urticaria. Tylenol and Benadryl recommended.

Detailed Answer:
HI and thanks you so much for this query.

I have reviewed this information and the attached images (2). This is pretty suggestive of urticaria/allergic reaction. Am not exactly sure why there is no clear notion of contact with an allergen but I believe this might not have been apparent to you. However, irrespective of the cause, treatment approach is the same.

1. Cleanse with an antiseptic lotion.
2. Tylenol for pains.
3. Benadryl for itches and arrest of further inflammatory response.
4. Avoid picking on it as it may lead to infection and delayed healing.

I hope this helps. I wish you well. Feel free to follow up with me for more information and clarifications if need be.

Kind regards and wish you a speedy recovery.
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  Skin rash

doctor1 MD

i have normal itching in my groins and no visible signs of any rashes etc.this gets okay when i apply candid b and then relapses after some time my doctor has suggested Panderm plus now and since it has steroids i wanted to know if it is safe to use this medicine versus a candid B

doctor1 MD

I have been suffering with this rash like blisters that appear to be coming from my hair all over my body especialy my left arm it was after recieving a blood transfusion .I woke up and I had these brown spots like with a crusty look like sores that have been scratched they went up one arm down the other and my legs and torso every 2-3 inches a big round spot .and they just went rampant from there,i have had tests and blood work all say I do not have any thing!!!!??but 4 months latrer after weeks of antibiotics and creams stiill all over my bodynow they seem to be infiltrating in the crevicisis of my hand !!and is becoming very painful I never thought my skin could HURT BUT I AM IN AGONY PLEASE I NEED HELPPPP!!!!!!!!!!!!!!!!!!I AM AT MY END OF THE ROPE NO PLACE TO GO NOBODY TO HELP DOCTORS SAYI DO NOT HAVE ANYTHING

doctor1 MD

hye this is aarohi ..sinse 2 weeks i hv rashes n few bums doctor said its sm kind of skin disease called porpy.he gave 2 ointments prematherin and propySalic NF6 and 2 tablets panthadoc 40mg and azithral 250 mg.bt now i feel prickling inside my stomach and smtimes in body i hv light fever too.plz tell me what is this,

doctor1 MD

My Mother has developed a rash all over her body (ears red and hot also) ... it started one day after being removed from IV administration of Invanz for a nasty UTI while in the hospital ... could this be a side effect of the Invanz?? How long should it continue? What can I do?

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?